# SDR ANCF200600027

- Difficulty date: July 28, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 65,762 hours, 14,640 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CRGO GDD EX VALS DISPLAYED AFTER T/O AIRPLANE DID NOT NOT PRESSURIZE.  SEE DMI 227 IAW MEL 21-28-1 PREVIOUSLY OPENED.  MEL PROCEDURE WAS ACCOMPLISHED DEACTIVATING BACKUP VALVE.
